Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Never taken lamictal before PhytoEstrogen

Posted by scratchpad on April 6, 2007, at 8:14:00

In reply to Re: Never taken lamictal before Meri-Tuuli, posted by PhytoEstrogen on April 6, 2007, at 7:00:30

> so far so good.
>
> Has anyone ever noticed nausea when starting lamictal?
>
> :P

Yes, I felt queasy for a few days with each dose increase. And I had heartburn (unusual for me). Both symptoms settled down pretty quickly.

sp


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:scratchpad thread:746938
URL: http://www.dr-bob.org/babble/20070402/msgs/747469.html